# SDR DALA2016101907380

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 71,602 hours, 53,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING IN FIRST CLASS INOP.  REPLACED FUSE NR 1 ON RT F/C EMERGENCY LIGHT BATTERY PACK, NOW OPS NORMAL.  OK FOR SERVICE.
